On periodic mod p sequences and G-functions (On a conjecture of Ruzsa).
Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 391-402
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1996__90_2_156201,
author = {Umberto Zannier},
title = {On periodic mod p sequences and {G-functions} {(On} a conjecture of {Ruzsa).}},
journal = {Manuscripta mathematica},
pages = {391--402},
year = {1996},
volume = {90},
number = {2},
zbl = {0864.11005},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156201/}
}
Umberto Zannier. On periodic mod p sequences and G-functions (On a conjecture of Ruzsa).. Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 391-402. http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156201/